... strong and I can taste it. It is very uncomfortable and now since they have moved me up to 100mcg's I'm nauseous and I don't have any type of appetite. I'm not losing any weight and having bad cramps.. I called my doctor to let them know that I've stop taking it for the last 4 days and my breath and the body odor has stopped... My question is why?
Hello MsGriffin. You are adjusting to the medication. Your Endo needs to know about this. I have not had this side effect. However, are you on any other medications beside that for thyroid? For example, prednisone causes flushing. If you are in menopause or perimenopause this happens. If you are running a low grade fever this can happen. Do you think any of this may be causing your symptoms?
Stopping thyroid medication is not a good idea. Without it you cannot live. It is an essential hormone. It is best to make it a practice of always calling a doctor before you stop or change the use of any medication. Please do some more reading on thyroid replacement therapy. once you understand this better, you will find it easier to know what to do and when to call the physician.
I take 112 mcg daily and every third day two of those tabs. Because thyroid medication takes weeks to regulate, starting and stopping will definitely cause many side effects. I do empathize with you about side effects from meds. Hang in there. It actually sounds like something else is going on with you. Cramps and body odor are not a side effect. i don't know your age, but any possibility you are pregnant? Let me know what happens and ask more if you wish. Karen
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2011 • 4 answers
Posted 12 Feb 2015 • 1 answer
Posted 16 Mar 2015 • 2 answers
Posted 23 May 2015 • 1 answer
Posted 30 Jan 2016 • 1 answer